# SDR UPS04242672

- Difficulty date: June 18, 2004
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: N948UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19357
- Aircraft time: 62,960 hours, 48,304 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Fitting
- Condition: Cracked
- Location: Rt Ib Flap G/B
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C SUSPECT CRACK ON OFFSET GEARBOX AT ATTACHMENT LUG ON RIGHT I/B FLAPS.  HFEC CONFIRMED CRACK ON LUG.  OFFSET GEARBOX REPLACED IAW MM 27-51-60 PARA 1-3.
